# SDR USAA001666

- Difficulty date: October 3, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FLOORBEAM CORRODED, 2 INCHES BY 2 INCHES, CORROSION LEVEL 1 AT FLOORBEAM STA 967, BL 31.  INSTALLED NEW T-CAP AND DOUBLER PER TR 53-60-01.  (X)
